# SDR SWAA040902

- Difficulty date: March 26, 2004
- Submitted: March 31, 2004
- Operation: Air carrier
- Aircraft: N304SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 22944
- Aircraft time: 60,998 hours, 59,687 cycles
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Fitting
- Condition: Corroded
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED D CHECK, FOUND HORIZONTAL STAB CENTER SECTION RT UPPER THRUST FITTING, UPPER AND LOWER ATTACH LUGS CORRODED.  REPAIRED HORIZONTAL STAB PER ER.
